Limits of anisotropic and degenerate elliptic problems

Agnese Di Castro, Mayte Pérez-Llanos, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

This paper analyzes the behavior of solutions for anisotropic problems of (pi)-Laplacian type as the exponents go to infinity. We show that solutions converge uniformly to a function that solves, in the viscosity sense, a certain problem that we identify. The results are presented in a two-dimensional setting but can be extended to any dimension.
Original languageEnglish (US)
Pages (from-to)1217-1229
Number of pages13
JournalCommunications on Pure and Applied Analysis
Volume11
Issue number3
DOIs
StatePublished - May 1 2012
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Limits of anisotropic and degenerate elliptic problems'. Together they form a unique fingerprint.

Cite this